# SDR FDEA202507171226

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: A5A70821
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 5-0 TO STATION 5-64 X = 47.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 5-0 TO STATION 5-64 X = 47.5 LEFT HAND SIDE EVALUATED AND FOUND DEEP   CHAFE MARK ON CROWN AREA STATION 5-10 X = 47.5. SEAT TRACK REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 5-0 TO STATION 5-64 X = 47.5 LEFT   HAND SIDE AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
